# SDR AALA20160502010

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 46,832 hours, 19,174 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 8020701
- Condition: Out Of Limits
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB, WHEN FLAPS SET TO 5 THE NR 3 LE IN TRANSIT LIGHT ILLUMINATED, THEN EXTINGUISHED.  INDICATION RETURNED & REMAINED UNTIL FLAPS 15 SELECTED.  INDICATION RETURNED TWICE DURING APPROACH WITH FLAPS AT 15.  FOUND LE FLAP NR 3 EXTEND SENSOR STRINGER 173, IMPEDANCE OUT OF LIMITS.  R & R SENSOR IAW AMM 27-88-11.  SYS CHECKED NORMAL.
